Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The characterization of functions arising as potentials. II


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 68 (1962), 577-582
DOI: https://doi.org/10.1090/S0002-9904-1962-10856-8
Part I: Bull. Amer. Math. Soc., Volume 67, Number 1 (1961), 102--104
MathSciNet review: 0142980
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10856-8